RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2012, Volume 3, Issue 3, Pages 57–79 (Mi mvk61)  

This article is cited in 1 scientific paper (total in 1 paper)

Metric properties of embeddings of the set of integers into the cylider

F. M. Malyshev

Academy of Cryptography of the Russian Federation, Moscow

Abstract: We consider questions connected with the uniform discrete embeddings of finitely generated Abelian groups into the Riemann spaces. A comprehensive classification of the homomorphic embeddings of the set of integers into the two-dimensional cylinder is given.

Key words: hyperbolic geometry, lattices, Abelian groups.

DOI: https://doi.org/10.4213/mvk61

Full text: PDF file (972 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.543.7+512.552.5
Received 20.V.2011

Citation: F. M. Malyshev, “Metric properties of embeddings of the set of integers into the cylider”, Mat. Vopr. Kriptogr., 3:3 (2012), 57–79

Citation in format AMSBIB
\Bibitem{Mal12}
\by F.~M.~Malyshev
\paper Metric properties of embeddings of the set of integers into the cylider
\jour Mat. Vopr. Kriptogr.
\yr 2012
\vol 3
\issue 3
\pages 57--79
\mathnet{http://mi.mathnet.ru/mvk61}
\crossref{https://doi.org/10.4213/mvk61}


Linking options:
  • http://mi.mathnet.ru/eng/mvk61
  • https://doi.org/10.4213/mvk61
  • http://mi.mathnet.ru/eng/mvk/v3/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
  • Математические вопросы криптографии
    Number of views:
    This page:271
    Full text:74
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019